# SDR BAQA094236

- Difficulty date: March 31, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N941MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5495
- Aircraft time: 5,450 hours
- Engine: Allsn 250C20
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6890917
- Part serial: AG10533
- Condition: Dirty
- Location: Fuel System
- Part time: 550 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUIRES CLEANING AND FLOW CHECK.  FUEL NOZZLE IS ORIGINAL EQUIPMENT OFF OF ENG.  REPLACED WITH SERVICABLE UNIT.  04/22/2004
